RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 2, Pages 265–269 (Mi dan45134)  

MATHEMATICS

Regularization conditions for an approximating family of maximin problems with respect to associated sets

E. R. Avakov

Lomonosov Moscow State University

Full text: PDF file (486 kB)

Bibliographic databases:
UDC: 518.1
Presented: А. Н. Тихонов
Received: 04.09.1981

Citation: E. R. Avakov, “Regularization conditions for an approximating family of maximin problems with respect to associated sets”, Dokl. Akad. Nauk SSSR, 263:2 (1982), 265–269

Citation in format AMSBIB
\Bibitem{Ava82}
\by E.~R.~Avakov
\paper Regularization conditions for an approximating family of maximin problems with respect to associated sets
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 2
\pages 265--269
\mathnet{http://mi.mathnet.ru/dan45134}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0650147}
\zmath{https://zbmath.org/?q=an:0512.49018}


Linking options:
  • http://mi.mathnet.ru/eng/dan45134
  • http://mi.mathnet.ru/eng/dan/v263/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020